# SDR FDEA201703301382

- Difficulty date: March 30, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,778 hours, 29,718 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 143N61004
- Part serial: 126
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF CRACK ON THE R2 DOOR UPPER HINGE CUTOUT.  REPAIRED AREA IAW SRM 52-10-02, REPAIR 1, REV 120, AND EA F-5210-T0333043.
